# SDR 6CBA2021031821206

- Difficulty date: March 18, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N340AF
- Make and model: Pilats PC1247E
- Aircraft serial: 1340
- Aircraft time: 8,607 hours, 8,066 cycles
- Engine: Pwc PT6A67P
- Engine time: 8,308 hours, 7,780 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Part number: 5523012295
- Part serial: 0
- Condition: Worn
- Location: Cargo Door
- Part time: 8,607 hours, 8,066 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PROBLEM: DURING CRUISE FLIGHT FROM KBED TO KTYS THE FLIGHT CREW HAD THE FOLLOWING DISCREPANCY "LOAD SCREECHING HIGH PITCH NOISE SUDDENLY AT 22000 SOUND WENT AWAY BELOW 18000". THE FLIGHT CREW ELECTED TO DIVERT TO KSHD WHERE ON APPROACH, ATC DECLARED AN EMERGENCY AS PRECAUTION. THE AIRCRAFT LANDED AT KSHD SAFELY WITHOUT INCIDENT.  RESOLUTION: THE AIRCRAFT WAS EXTENSIVELY INSPECTED FOR ANY DEFECTS, NONE WERE FOUND. THE AIRCRAFT PRESSURIZATION SYSTEM WAS DEFERRED IAW MEL 21-1 SO THAT IT COULD FLY TO KPSM FOR PRESSURIZATION CHECKS/EQUIPMENT  AND FURTHER TROUBLESHOOTING.  THE AIRCRAFT FLEW TO KPSM SUCCESSFULLY WITH NO PROBLEMS UN PRESSURIZED.  AT KPSM MAINTENANCE COMPLETED THE FOLLOWING,PERFORMED CABIN LEAK TEST IAW PILATUS AMM 12-B-21-30-00-00A-903A-A. OPS CHECKS GOOD NO DEFECTS NOTED.  DURING ENGINE RUNS CHECKED FOR COCKPIT VENTS MAKING NOISE. NO DEFECTS NOTED.  ADJUSTED LOWER RIGHT SIDE OF CABIN DOOR SEAL, TO STRAIGHTEN SEAL BY RESETTING NY LATCHES. THE AIRCRAFT WAS RELEASED AND FLEW FOR 7.6 FLIGHT HOURS WITHOUT ANY CREW DISCREPANCIES. ON 3/21/2021 INBOUND TO KPSM THE FLIGHT CREW REPORTED " REAR CARGO DOOR SEAL WHISTLES INTERMITTENTLY WHEN DIFF PRESSURE EXCEEDS 4.50 +/-. MAINTENANCE IS CURRENTLY REMOVING AND REPLACING THE CARGO DOOR SEAL IN KPSM IAW THE PILATUS AMM 12-B-52-30-03-00A-920A-A.
